# SDR JYDR2014030600439

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N247AC
- Make and model: Skrsky S64E
- Aircraft serial: 64052
- Aircraft time: 13,502 hours, 8,860 cycles
- Engine: Pwa JFTD12A4A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB21511
- Part serial: 0059
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 992 hours
- Component: Gear Box, Skrsky
- Component part number: 643520400065
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR BOX WAS REMOVED FROM ACFT, DUE TO MAKING METAL AFTER A CHIP LIGHT DURING FLIGHT.  DISASSEMBLY OF MGB AT REPAIR STATION REVEALED THAT LT (NR 1) 2ND STAGE INPUT ALIGNMENT BEARING HAD FAILED.  THIS BEARING IS NORMALLY NOT A RECURRING PROBLEM.
